... enough medication and started having witdrawal symptons. Three months nowand still having heavy withdrawal symptoms. Am I ever going to get better?? Please help as I don't have a Dr. to help with this
While the generic contains the same active ingredient as the brand they may not be as effective for some people.If I understand you correctly this has been going on for 3 months while taking the generic, it is time for a possible adjustment in dosage. If possible, I would make an appointment with doctor to address.
Hi, in past i couldn't understand how someone would notice a difference between a generic and brand version of the same medication? However, a while back i was prescribed the generic Quetiapine (XR) and definitely did notice the difference. Luckily i was able to switch back to Seroquel. Is this an option for you? I'm assuming you are still taking the medication? I agree that a dose increase could help. Do you have anyone in a professional capacity that you could discuss this with?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2014 • 3 answers
Posted 25 Oct 2015 • 2 answers
Venlafaxine - I was prescribed 300mg of effexor per day for over a year I have not taken it now for?
Posted 18 Dec 2015 • 3 answers
Posted 28 Mar 2018 • 0 answers
Posted 28 Jul 2018 • 0 answers